# SDR ASAA2023110546004

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,290 hours, 9,926 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC 78273000 N'1 ENG ECONOMIC FAULT 77-20871 "TOP LEFT EGT SIGNAL OUT OF RANGE ". GROUNDED - YES. ON DEFERRAL.
